Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Decomposable and spectral operators on a Hilbert space


Author: Bhushan L. Wadhwa
Journal: Proc. Amer. Math. Soc. 40 (1973), 112-114
MSC: Primary 47B40
DOI: https://doi.org/10.1090/S0002-9939-1973-0322581-2
MathSciNet review: 0322581
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for a decomposable operator, on a Hilbert space, to be equal to a normal plus a commuting quasi-nilpotent operator is found.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B40

Retrieve articles in all journals with MSC: 47B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0322581-2
Keywords: Decomposable operator, spectral operator, spectral maximal space, hyponormal operator
Article copyright: © Copyright 1973 American Mathematical Society